# SDR UIEA2024071600680

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 92,862 hours, 15,201 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Panel
- Condition: Damaged
- Location: Zone 400
- Stage of operation: LD
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ENG 3 ACOUSTIC PANEL 7 O'CLOCK POSITION DAMAGED & LINEAR SEGMENT MISSING( C/W  TEMP REPAIR IAW AMM 72-34-01-206-012-N00 & C/W EA-1978A111, ISSUED NON-MEL DMI 212851 DUE 17JUL2024 & REINSPECTS UNTIL PERM REPAIR IS C/W.  )
